# SDR CALA2014030300252

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 73,267 hours, 18,150 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1018
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME DENTED BETWEEN STRINGER 25L & STRINGER 26L AT BS 1540, FOUND WHILE CARRYING OUT AN AGING AIRCRAFT INSPECTION.  INSTALLED REPAIR DOUBLER IAW B-757, SRM 53-00-07, PG-201.  CUTOUT DAMAGED AREA ON TOP OF FRAME & INSTALLED REPAIR.
